Alert archive / Utah / Wind Advisories in 2025
Wind Advisory 25, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Dec 23, 2025, 1:49 PM MST for 9 counties in Utah. It took effect at Dec 24, 2025, 4:07 AM MST. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2025, 1:49 PM MST (20:49 UTC)
- In effect from
- Dec 24, 2025, 4:07 AM MST
- Expired
- Dec 26, 2025, 2:00 PM MST
- In force
- 58 hr
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Box Elder County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Salt Lake County, UT, Tooele County, UT, Utah County, UT, Washington County, UT
The radar
The Salt Lake City radar (KMTX), 205 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 8.8 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3131 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257 WWUS75 KSLC 232049 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 149 PM MST Tue Dec 23 2025 UTZ101-102-115-122-241245- /O.NEW.KSLC.WI.Y.0025.251224T1800Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Western Millard and Juab Counties-Southwest Utah- Including the following locations - Tooele, Delta, Grantsville, Little Sahara, Cedar City, Wendover, Beaver, Dugway, Milford, Park Valley, and Vernon 149 PM MST Tue Dec 23 2025 ...WIND ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected with locally higher gusts on the north side of terrain that is prone to downsloping, such as points on I-80 between the GSL and the tip of the Oquirrhs and Stansbury Mountains. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, Tooele and Rush Valleys, and Southwest Utah. * WHEN...From 11 AM Wednesday to 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result along with areas of blowing dust. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov HM
7 follow-up statements
096 WWUS75 KSLC 241033 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 333 AM MST Wed Dec 24 2025 UTZ101-102-115-122-250145- /O.CON.KSLC.WI.Y.0025.251224T1800Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Western Millard and Juab Counties-Southwest Utah- Including the following locations - Grantsville, Vernon, Park Valley, Delta, Beaver, Milford, Little Sahara, Dugway, Cedar City, Wendover, and Tooele 333 AM MST Wed Dec 24 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected with locally higher gusts along I-80 on the north side of the Skull, Stansbury and Oquirrh ranges. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, Tooele and Rush Valleys, and Southwest Utah. * WHEN...From 11 AM this morning to 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. Reduced visibility in blowing dust may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
237 WWUS75 KSLC 241107 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 407 AM MST Wed Dec 24 2025 UTZ101-102-115-122-250215- /O.EXT.KSLC.WI.Y.0025.251224T1107Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Western Millard and Juab Counties-Southwest Utah- Including the following locations - Grantsville, Vernon, Park Valley, Delta, Beaver, Milford, Little Sahara, Dugway, Cedar City, Wendover, and Tooele 407 AM MST Wed Dec 24 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts in excess of 45 mph expected with gusts up to 55 mph along I-80 on the north side of the Skull, Stansbury and Oquirrh ranges and in the Tooele Valley. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, Tooele and Rush Valleys, and Southwest Utah. * WHEN...Until 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. Reduced visibility in blowing dust may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
771 WWUS75 KSLC 242102 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 202 PM MST Wed Dec 24 2025 UTZ101-102-115-122-251230- /O.CON.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Tooele and Rush Valleys- Western Millard and Juab Counties-Southwest Utah- Including the following locations - Beaver, Delta, Grantsville, Tooele, Cedar City, Vernon, Little Sahara, Dugway, Milford, Wendover, and Park Valley 202 PM MST Wed Dec 24 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts in excess of 45 mph expected with gusts up to 55 mph along I-80 on the north side of the Skull, Stansbury and Oquirrh ranges and in the Tooele Valley. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, Tooele and Rush Valleys, and Southwest Utah. * WHEN...Until 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. Reduced visibility in blowing dust may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov HM
171 WWUS75 KSLC 250634 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1134 PM MST Wed Dec 24 2025 UTZ102-252300- /O.UPG.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ /O.NEW.KSLC.HW.W.0011.251225T0634Z-251226T0300Z/ Tooele and Rush Valleys- Including the following locations - Tooele, Vernon, and Grantsville 1134 PM MST Wed Dec 24 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST THURSDAY... * WHAT...South winds 30 to 40 mph with gusts up to 65 mph. Isolated gusts to 70 mph are possible on I-80 near Dolomite and Lake Point. * WHERE...Tooele and Rush Valleys. * WHEN...Until 8 PM MST Thursday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers along I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ UTZ101-115-122-252300- /O.CON.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Western Millard and Juab Counties-Southwest Utah- Including the following locations - Park Valley, Little Sahara, Milford, Beaver, Delta, Cedar City, Wendover, and Dugway 1134 PM MST Wed Dec 24 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts in excess of 50 mph. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, and Southwest Utah. * WHEN...Until 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov CRK
607 WWUS75 KSLC 251957 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 1257 PM MST Thu Dec 25 2025 UTZ102-261100- /O.CAN.KSLC.HW.W.0011.000000T0000Z-251226T0300Z/ /O.EXB.KSLC.WI.Y.0025.000000T0000Z-251226T1700Z/ Tooele and Rush Valleys- Including the following locations - Grantsville, Vernon, and Tooele 1257 PM MST Thu Dec 25 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 AM MST FRIDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...South winds 15 to 25 mph with gusts up to 45 to 55 mph. * WHERE...Tooele and Rush Valleys. * WHEN...Until 10 AM MST Friday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers along I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ101-115-122-261100- /O.CON.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Western Millard and Juab Counties-Southwest Utah- Including the following locations - Wendover, Park Valley, Little Sahara, Cedar City, Dugway, Delta, Milford, and Beaver 1257 PM MST Thu Dec 25 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts in excess of 50 mph. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, and Southwest Utah. * WHEN...Until 5 PM MST Friday. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov Webber
110 WWUS75 KSLC 261303 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 603 AM MST Fri Dec 26 2025 UTZ101-115-122-270000- /O.CON.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Western Millard and Juab Counties-Southwest Utah- Including the following locations - Beaver, Milford, Delta, Cedar City, Dugway, Park Valley, Little Sahara, and Wendover 603 AM MST Fri Dec 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...South winds 15 to 25 mph with gusts up to 45 mph. * WHERE...Western Millard and Juab Counties, Great Salt Lake Desert and Mountains, and Southwest Utah. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects, such as holiday decorations, and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ UTZ102-261700- /O.CON.KSLC.WI.Y.0025.000000T0000Z-251226T1700Z/ Tooele and Rush Valleys- Including the following locations - Grantsville, Tooele, and Vernon 603 AM MST Fri Dec 26 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Tooele and Rush Valleys. * WHEN...Until 10 AM MST this morning. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles and vehicles with trailers along I-80. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles and vehicles with trailers. Use extra caution. && $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov MT
835 WWUS75 KSLC 262100 NPWSLC URGENT - WEATHER MESSAGE National Weather Service Salt Lake City UT 200 PM MST Fri Dec 26 2025 UTZ101-115-122-262200- /O.CAN.KSLC.WI.Y.0025.000000T0000Z-251227T0000Z/ Great Salt Lake Desert and Mountains-Western Millard and Juab Counties-Southwest Utah- Including the following locations - Beaver, Cedar City, Dugway, Delta, Wendover, Little Sahara, Park Valley, and Milford 200 PM MST Fri Dec 26 2025 ...WIND ADVISORY IS CANCELLED... The period favoring the strongest winds has passed, therefore the wind advisory has been cancelled. Breezy southwest winds are still expected across western Utah, and isolated gusts of 40 to 45 mph will still be possible through the remainder of the evening. $$ For more information from the National Weather Service visit https://weather.gov/saltlakecity. For information on potential travel impacts visit http://udottraffic.utah.gov Webber
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:05 AM MST, 10 hours 44 minutes earlier. Its key messages:
- Near record to record temperatures will continue through Thursday.
- There is a 35% chance wind gusts in excess of 45 mph will occur across western Utah near the Nevada border Wednesday afternoon and evening.
- 6 to 12 inches of snow is expected across the southern mountains above 8500 feet and the western Uinta Mountains above 9000 feet Wednesday into late Thursday.
- An area of moderate to heavy rain will occur across southern Utah below 8000 feet Wednesday into Thursday. Expect enhanced runoff across this area, with all streams, slot canyons, and other waterways running high.
- The unsettled pattern will continue with gradually falling snow levels, reaching as low as 6000 feet by Friday evening and continuing to fall toward valley floors by Saturday morning. Another 6 to 12 inches of snow will occur across most Utah mountains Friday into Saturday.
- There is a 30% chance of measurable snow for the valley floors of northern Utah Friday night into Saturday morning.
Area forecast discussion, Dec 23, 3:05 AM MST, 10 hours 44 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
305 AM MST Tue Dec 23 2025
.KEY MESSAGES...
- Near record to record temperatures will continue through
Thursday.
- There is a 35% chance wind gusts in excess of 45 mph will occur
across western Utah near the Nevada border Wednesday afternoon
and evening.
- 6 to 12 inches of snow is expected across the southern
mountains above 8500 feet and the western Uinta Mountains above
9000 feet Wednesday into late Thursday.
- An area of moderate to heavy rain will occur across southern
Utah below 8000 feet Wednesday into Thursday. Expect enhanced
runoff across this area, with all streams, slot canyons, and
other waterways running high.
- The unsettled pattern will continue with gradually falling snow
levels, reaching as low as 6000 feet by Friday evening and
continuing to fall toward valley floors by Saturday morning.
Another 6 to 12 inches of snow will occur across most Utah
mountains Friday into Saturday.
- There is a 30% chance of measurable snow for the valley floors
of northern Utah Friday night into Saturday morning.
&&
.DISCUSSION...It is another extremely warm overnight period (for
the cool season) for many locations across northern and western
Utah. The Salt Lake City Airport broke the all time high minimum
temperature for December and tied the all time high minimum for
the entire winter season (December through February) on December
22. So far, the low after midnight has fallen only to 58F. It is
significantly less windy than it was at this time last night, so
there is still some hope the northern and western valleys will
decouple through 9 AM. If this doesn't happen, will again need to
update the forecast and push the high temperatures at or above the
95th percentile.
Early morning upper air and satellite analysis indicates a
strong, active jet persists across the southwestern United States.
Semi-tropical moisture associated with the eastern Pacific ITCZ is
being entrained into this jet circulation. An upper level trough
is approaching the Pacific Coast. Looking at the current
mesoanalysis across the Beehive State, precipitable water values
are quite low, around 0.20 inches or so for most of southern Utah.
As a 140kt+ jet max rounds the base of the trough this evening
into tonight, a shortwave ejecting ahead of the main circulation
will shift across the area early to mid-Wednesday morning. This is
loosely associated with the edge of the deeper moisture from the
ITCZ, around 99.5th percentile for the NAEFS climatology. Deep
moisture advection will continue, exceeding the max in the NAEFS
climatology by Wednesday evening.
Meanwhile, the upper level trough will continue to shift eastward,
with preferential jet dynamics shifting toward southwestern Utah
Wednesday afternoon. The period of heaviest precipitation is
expected from roughly 18Z Wednesday through 12Z Thursday. The best
forcing for precipitation will shift east of the area Thursday
afternoon into Thursday evening.
While 700mb winds approach 50 kts across western Utah Wednesday
afternoon and evening, deep moisture combined with extensive cloud
cover will likely preclude widespread areas of wind advisory
criteria across western Utah. Current forecast is for an
approximate 35% chance of wind gusts in excess of 45 mph for
several hours along the Utah/Nevada border. Given this low
probability, no wind headlines will be issued with this package.
Early runs of the CAMS suggest hourly rates, particularly in
areas prone to southerly upslope, will range from 0.10-0.40" (25th
to 75th percentile) with a 10% chance of hourly rates in excess
of 0.50" in embedded convection. A portion of the CAMS are
struggling to saturate the lowest levels across the St. George
metro, however, think with the depth of the moisture with this
system, this will be overcome by Wednesday evening at the latest.
The snow level will start around 9500 feet Wednesday afternoon and
fall to near 8500 feet through Thursday morning across the
southern Utah mountains. Snow levels will fall as low as 7500 feet
in heavy precipitation. The southern mountains above 8500 feet
will see 6 to 12 inches (25th to 75th percentile) through
Thursday night. Issued a winter weather advisory for these
locations with this package.
Storm total precipitation (largely rain below 8000-8500 feet,
snow water equivalent above 8500 feet) for southwestern Utah will
range from 0.40-1.00" (25th to 75th percentile) for lower
Washington County, 0.75-1.75" (25th to 75th percentile) for much
of the remainder of southwestern Utah by Thursday evening. There
is a 10 percent chance storm totals with exceed 2.50" for the Pine
Valleys eastward to Zion National Park and other areas with
preferential upslope in southwesterly flow.
All area streams, normally dry washes, slot canyons, and other
waterways will be running Wednesday through at least Friday. The
current forecast from the Colorado Basin River Forecast Center for
the North Fork of the Virgin River, for example, shows a peak flow
of around 570 cfs (from a small base flow around 40 cfs) by early
Thursday morning. Anyone with outdoor plans in these areas should
consider alternate plans outside these waterways. The Weather
Prediction Center continues to outlook southwestern Utah in a
marginal risk from Wednesday morning through Thursday evening,
meaning there is a greater than 5% chance rainfall will exceed
flash flood guidance with 25 miles of a point. While the threat
for flash flooding is very low, CAMS do indicate the potential for
embedded convection, so will need to monitor this threat for the
bulk of the storm.
While the southern part of the state will see the highest
precipitation totals with this landfalling atmospheric river, snow
levels will be quite high across northern and central Utah,
leading to rain in many areas below 9000-9500 feet or so through
at least Thursday morning. Expect a general 0.15-0.40" (25th to
75th percentile) of rain for the northern and central valleys,
except 0.40-0.75" (25th to 75th percentile) for the northern
Wasatch Front and Cache Valley. For the Wasatch Range, expect
around 0.70-1.50" of rain below 9000-9500 feet, snow water
equivalent for those highest peaks through Thursday night. For
the high Uintas above 9000 feet, expect 6 to 12 inches of snow
(25th to 75th percentile) through Thursday night. Issued winter
weather advisory for the western Uinta Mountains above 9000 feet
with this package.
Attention then turns to a colder upper level low and longwave
trough making landfall near the northern California coast by
Thursday evening which will bring an end to the record
temperatures across the region. As the trough shifts eastward
Friday, cold air advection associated with this system will shift
into northern Utah. Snow levels near 8000 feet Thursday evening
will fall to near 6500 feet by Friday morning and to near valley
floors by Saturday morning as 700mb temperatures fall from near
-1C Thursday evening to -8C by Saturday morning.
The most focused period of precipitation associated with this
second system is associated with a strong jet max crossing the
region Friday evening into early Saturday morning. Showers will
linger into the early afternoon.
The mountains of Utah are a relatively easy forecast for this
second system, with the bulk of the higher terrain seeing 6 to 12
inches of snow (25th to 75th percentile). No real snow level
issues with this part of the storm. The bigger question (and one
that I know is on a lot of peoples' minds) is the potential for
measurable snow for the valley floors of the Wasatch Front. There
is a period of precipitation that overlaps with lower snow levels
in a subset of the guidance Saturday morning. This is the crux of
the issue...whether the forcing for precipitation moves east of
the valleys prior to the coldest air arriving. NBM probabilities
for measurable snow for the valley floor continue to hover around
30% for the lowest portions of the Wasatch Front, increasing with
elevation to greater than 70% above about 4800 feet. Forecasting
the overlap between the cold temperatures and cessation of
precipitation is difficult this far out, but something to keep an
eye on.
No headlines for this second system at this time, though the
current forecast would lean toward winter weather advisories for
most mountain areas of Utah Friday into Saturday.
&&
.AVIATION...KSLC...Southerly winds around 8-12kts will continue,
with gusts to ~25kts likely picking up after 18z. A few high-based
showers could arrive after 00z Wednesday which could make winds a
little squirrely, but this should be relatively lower impact. VFR
conditions will prevail with BKN-OVC high clouds briefly lowering
to around 7000-9000ft Tuesday evening.
.REST OF UTAH AND SOUTHWEST WYOMING...Gusty southerly winds will
pick up after ~18z across most areas, with largely gusts to
25-35kts expected. BKN-OVC mid- to high-clouds will persist across
the area, with some rainfall moving into southwestern UT after
23z. These showers may bring lower CIGs around 3000ft to KCDC and
KSGU, and may briefly enhance southerly wind gusts (10% chance of
exceeding 40kts).
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Winter Weather Advisory from 11 AM Wednesday to 11 PM MST
Thursday for UTZ112.
Winter Weather Advisory from 5 AM Wednesday to 11 PM MST
Thursday for UTZ125.
WY...None.
&&
Kruse/Cunningham
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecityThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 1:12 AM MST | Winter Weather Advisory | SLC | Beaver, Duchesne, Garfield, Iron, Kane, Piute and 4 more | 62 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.